# SDR AALA202110197481

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 55,652 hours, 33,932 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Closed
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 FUEL FILTER CLOG CAUTION AFTER TAKEOFF FOR A FEW MINUTES THEN WENT AWAY. REPLACED #2 ENGINE FUEL FILTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 73-11-10.
